MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GENTLE THREAD 9X35MM FULL THRD; SPORTSMED, IMPLANTS

ZIMMER BIOMET, INC. GENTLE THREAD 9X35MM FULL THRD; SPORTSMED, IMPLANTS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: event occurred in (b)(6).The product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Product not returned.
 
Event or Problem Description
It was reported that the screw was broken while implanting.Attempts have been made and additional information on the reported event is unavailable.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D4: udi#:(b)(4).The following sections were updated/corrected updated: b4, b5, d4, d10, g4, g7, h2, h3, h6, h10.The event is confirmed with product received.Visual examination of the returned product identified the screw was returned because it fractured during insertion.Both ends of the screw are fractured.Dhr was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
GENTLE THREAD 9X35MM FULL THRD
Common Device Name
SPORTSMED, IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10489267
Report Number0001825034-2020-03210
Device Sequence Number2567612
Product Code HWC
UDI-Device Identifier00880304421042
UDI-Public(01)00880304421042
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K982497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue Number905627
Device Lot Number968470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age28 YR